# SDR RRXA97086

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Pres Xmitter
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AT FL 200, NR 3 ENGINE OIL PRESSURE GRADUALLY LOWERED FROM 40 PSI TO 30 PSI.  ACCOMPLISHED ABNORMAL CHECKLIST AND INFLIGHT SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED PRESSURE X-MITTER, OIL PRESSURE INDICATOR.  OPS CHECK GOOD.  SWAPPED NR 2 AND NR 3 OIL PRESSURE IND FOR TROUBLESHOOTING, SWAPPED NR 3 AND NR 1 OIL PRESSURE TRANSMITTER FOR TROUBLESHOOTING.  SWAPPED OIL PRESSURE X-MITTER HARD LINE WITH NR 3 TO NR 4 ENGINE.  OPS CHECK AND LEAK CHECK, ALL ENGINES GOOD ON GROUND ENGINE RUN, NO DEFECT NOTED.
